# SDR ASOA2013091709022

- Difficulty date: August 16, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 24,867 hours, 17,705 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY FAIRING PANEL 193AB HAS CORROSION DAMAGE ALONG THE FWD MOUNTING FLANGE.  R & R LT AND RT FWD FLANGES ON PANEL 193AB IAW SRM 51-42-13-001-001-A01.
